# SDR A6WA201040947

- Difficulty date: November 1, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER L/E IS CHAFED.  REPAIRED AREAS AILERON STA 302-304 AILERON 309-321 AND AILERON STA 360-345 IAW REO 601R-57-60-013, NC.
